MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR
Model Number M3536M
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the device capacitor was defective and required replacement.There was no patient involvement.The customer requested assistance from a philips customer service representative.The customer explained that the capacitor for their device needed to be replaced.The customer was informed that service could no longer be completed on the unit as the device had reached end of life (eol).The heartstart mrx device and all associated service/support was discontinued on (b)(6) 2022.Based on the available information, it was determined that this was a malfunction of the capacitor.The customer was informed that parts/service are no longer available as the device has reached end of support.The customer is aware of the end of life terms and the device remains at the customer site.

Brand Name
HEARTSTART MRX AIRWORTHY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
daniel derochers
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key14069314
Report Number3030677-2022-01970
Device Sequence Number11922830
Product Code MKJ
UDI-Device Identifier00884838006676
UDI-Public00884838006676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536M
Device Catalogue NumberM3536M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown